Warning: Unprecedented Overdose Risk in Yamhill County due to Counterfeit Pills

The Yamhill County Health Department and Sheriff’s Office are warning about overdoses related to altered pills and substances laced with fentanyl.

County officials say “the risk has now been enhanced” and “unlike any opioid challenge we have faced.”

Juliette’s House joins in the alarm given our mission, with teens and those dealing with mental health challenges due to past child abuse are at heightened risk.

County officials urge everyone:

  • not to take any pain reliever that does not come from their doctors or a licensed pharmacy
  • to never use opioids alone
  • that if they use opioids, or know someone who does, to carry multiple does of overdose-reversal drug naloxone (brand name Narcan) and learn how to administer it
  • know the signs of an overdose and call 911 for help
  • spread the word with family and friends

For more information, including how to get naloxone, the signs of an overdose, other steps in case of an overdose and other resources, read the full press release in English or in Spanish.